# SDR ASOA20140725059

- Difficulty date: July 24, 2014
- Submitted: July 25, 2014
- Operation: Air carrier
- Aircraft: N16571
- Make and model: Emb EMB-145LR
- Aircraft serial: 145633
- Aircraft time: 28,669 hours, 21,907 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 815113EXT8SD
- Condition: Leaking
- Location: Cabin Air
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED AFTER LANDING THERE WAS A BURNING ELECTRICAL ODOR IN THE COCKPIT.  MAINTENANCE INSPECTED AND REPLACED THE DUCT ON THE NR 1 PACK HEAT EXCHANGER.  OPS CHECKED GOOD.
